Alert archive / Pennsylvania / Special Weather Statements in 2021

Special Weather Statement, NWS Cleveland, OH

August 11, 2021Erie County, Pennsylvania

NWS Cleveland, OH issued this special weather statement at Aug 11, 2021, 5:29 AM EDT for Erie County, Pennsylvania. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 11, 2021, 5:29 AM EDT (09:29 UTC)
Expired
Aug 11, 2021, 6:15 AM EDT
In force
46 min
Issued by
NWS Cleveland, OH
Hail
0.00 in
Wind
50

County Erie County, PA

The radar

The Buffalo radar (KBUF), 132 km from the middle of the area, began a volume at 09:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 9.5 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 00:00Z on 2021-08-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1071 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 00:00Z on 2021-08-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 97 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1071 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
910 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
97 m²/s²
0-3 km storm-relative helicity
170 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted.

455 
WWUS81 KCLE 110929
SPSCLE

Special Weather Statement
National Weather Service Cleveland OH
529 AM EDT Wed Aug 11 2021
 
PAZ001-002-111015-
Northern Erie PA-Southern Erie PA-
529 AM EDT Wed Aug 11 2021

...A strong thunderstorm will impact portions of eastern Erie County
through 615 AM EDT...

At 529 AM EDT, Doppler radar was tracking a strong thunderstorm near
Findley Lake, or 13 miles east of Erie, moving northeast at 30 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around 
         unsecured objects.

Locations impacted include...
Erie, Corry, North East, Union City, Waterford, Wattsburg, Northwest
Harborcreek, Harborcreek, Lawrence Park, Wesleyville, Mill Village,
Elgin and Northwest Harborcr.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building. 

&&

LAT...LON 4201 7976 4200 7975 4200 7962 4199 7961
      4186 7961 4185 7998 4215 8007 4217 8001
      4221 7994 4224 7982 4227 7977
TIME...MOT...LOC 0929Z 244DEG 26KT 4209 7983 

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

$$

26

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this special weather statement went out at Aug 11, 4:00 AM EDT, 1 hour 29 minutes earlier.

Area forecast discussion, Aug 11, 4:00 AM EDT, 1 hour 29 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
400 AM EDT Wed Aug 11 2021

.SYNOPSIS...
A strong low pressure system over the Hudson Bay region of
Canada will extend a cold front into the upper Midwest today.
This front will push southeast through the Great Lakes region on
Thursday and Friday, moving through northern Ohio on Friday
afternoon. High pressure will build into the Great Lakes region
for the weekend.

&&

.NEAR TERM /THROUGH THURSDAY/...
A line of showers and thunderstorms has entered Northwest Ohio
this morning and are remaining strong to severe with around 3000
J/kg MLCAPE right around the Lake Erie basin. Expect these to
continue with some intensity this morning. Elsewhere, a more
stable boundary layer is prohibiting more development but an
increasing low level jet across the region is allowing for some
sporadic development over central Ohio. All convection this
morning will move east, coincident with a mid-level shortwave
that will move through the eastern Great Lakes region this
morning. The next round of convection to watch will be across
northern Illinois this morning as another low level jet across
this region along with strong warm air advection will force more
storms this morning and these will push east across Indiana into
Ohio. With a warm and moist air mass, expect these to survive,
but these may dodge the forecast area to the south towards the
better instability and have some chance PoPs this morning, but
will trend PoPs down through the day as some of the more
organized forcing seems to miss the region and conditions may be
dry and somewhat clear like Tuesday afternoon. Given this trend
of drier conditions and some sun in NW Ohio this afternoon, have
opted for a Heat Advisory for portions of Northwest and North
Central Ohio for this afternoon and evening. Heat index values
may rise above 100 degrees for a couple hours.

For tonight, expecting once again for some sort of complex to
approach the region overnight after moving through portions of
Michigan and Indiana. This convection may be enhanced late in
the period with a strengthening low level jet across the region
and have PoPs increasing tonight and through the overnight. Any
stronger storms could potentially bring damaging wind gusts to
the area.

For Thursday, a cold front will start approaching from the
northwest and warm air advection and moisture will increase
across the area. With that, expect some of the highest
temperatures and dew points across the area on Thursday and a
more widespread Heat Advisory may be needed across the forecast
area. A prefrontal trough appears to enter the area on Thursday
and should be a focus for shower and thunderstorm development
across the region and have likely PoPs during the afternoon
hours. Again, given the instability across the region, damaging
wind gusts would be the primary threat with any storms.

&&

.SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY NIGHT/...
Cold front beginning its sag into the northwestern zones Thursday
night, leading to yet another active overnight period. *50mb
jet/theta e ridge continues to reach favorable levels for
convection, especially given the legacy airmass in place that has
been plenty unstable above the boundary layer for a few days now.
The cold frontal passage through the CWA will be a slow one, taking
much of the Friday period. Low level f-gen on the increase in the
afternoon hours, and will expect an increase in coverage from 15Z
Friday onward until around 00Z Saturday. As has been the case in
this airmass so far, there will be a standing isolated wind threat,
but overall the parameters on not overly favorable for convective
wind events such as a lack of a mid/upper level dry layer, a low
LCL, and marginal organizational/speed shear in the 0-6km layer.
PWATs remain high, well over 2 inches at times according to the NAM,
so convection that is slow to exit could pose a problem with the
heavy downpours expected. Efficiently drying out the column in the
wake of the cold front with the wholesale airmass change, and 850
temperatures coming down more than 10C with Canadian high pressure
settling into the Great Lakes.

&&

.LONG TERM /SUNDAY THROUGH TUESDAY/...
High pressure drifts off the mid Atlantic coast through the extended
period, and that will allow moisture to creep back into the region
with a weak warm front to the south of the area. May get into some
low level tropical moisture influences as well being pulled into the
CWA, but will have to see how that system evolves and the track it
eventually takes over the coming days. Airmass modification sees
gradual temperature increases through the period back into the
80s.

&&

.AVIATION /06Z Wednesday THROUGH Sunday/...
A complex of showers and thunderstorms have entered Northwest
Ohio this morning and will move east across the airspace over
the next several hours. At this point, believe that the most
impacted terminals will be KFDY and KTOL. The strongest portion
of the complex will hit KFDY within the hour and a stronger wind
gust of 30 to 35 knots with a wind shift to out of the northwest
is expected. Thunderstorms are a bit weaker into the KTOL area
and slightly lesser TS impacts are expected within the hour.
This line will continue to decay as it pushes eastward and have
some MVFR mentions at KMFD and KCLE, but believe the line will
be significantly lessened by the time it reaches KCAK and KYNG
to preclude any non-VFR and for KERI, have a dry TAF. Once this
complex moves through the region this morning, fairly bearish on
the return of precipitation for today. The area is between
forcing mechanisms and believe it may end up being a repeat of
Tuesday with mostly dry conditions. Southwest winds may pick up
this afternoon with gusts to 20 knots possible.

Outlook...Non-VFR possible showers and thunderstorms from
Thursday through Friday night.

&&

.MARINE...
Southwest offshore wind regime continues through the middle of the
week until the Friday cold front pushes through, veering winds to
the north for Friday night. Continuing with the calmer lake
conditions near the shore, with fairly rapid increase in chop
with distance away from the shore. Chances for showers and storms
exist through Friday until the cold front passes south of Lake
Erie.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Heat Advisory from 1 PM this afternoon to 8 PM EDT this
     evening for OHZ003-006>009-017-018.
PA...None.
MARINE...None.

&&

SYNOPSIS...Sefcovic
NEAR TERM...Sefcovic
SHORT TERM...26
LONG TERM...26
AVIATION...Sefcovic
MARINE...26
Hazardous weather outlook, Aug 11, 3:26 AM EDT, 2 hours 3 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
326 AM EDT Wed Aug 11 2021

OHZ003-006>009-017-018-120730-
Lucas-Wood-Ottawa-Sandusky-Erie-Hancock-Seneca-
326 AM EDT Wed Aug 11 2021

...HEAT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for north central Ohio and
northwest Ohio.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

Some thunderstorms are moving across the region this morning and may
produce strong to severe wind gusts. An additional round of stronger
thunderstorms may occur overnight.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Scattered thunderstorms are expected Thursday and Friday. There is
some potential for these storms to become strong to severe,
especially during the afternoon hours each of these days. Damaging
winds will be the primary weather hazard. Heavy rainfall with these
thunderstorms may also lead to localized flooding.

Heat indices in the upper 90s to low 100s are possible Thursday
afternoon and additional Heat Advisories may be needed.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS while following all local, state,
and CDC guidelines.

OHZ010>014-019>023-027>033-036>038-047-089-PAZ001>003-120730-
Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland-Huron-Medina-Summit-
Portage-Trumbull-Wyandot-Crawford-Richland-Ashland-Wayne-Stark-
Mahoning-Marion-Morrow-Holmes-Knox-Ashtabula Lakeshore-Northern Erie-
Southern Erie-
326 AM EDT Wed Aug 11 2021

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...Today and tonight.

Some thunderstorms are moving across the region this morning and may
produce strong to severe wind gusts. An additional round of stronger
thunderstorms may occur overnight.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Scattered thunderstorms are expected Thursday and Friday. There is
some potential for these storms to become strong to severe,
especially during the afternoon hours each of these days. Damaging
winds will be the primary weather hazard. Heavy rainfall with these
thunderstorms may also lead to localized flooding.

Heat indices in the upper 90s to low 100s are possible Thursday
afternoon and additional Heat Advisories may be needed.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS while following all local, state,
and CDC guidelines.

LEZ061-142>149-162>169-120730-
Ripley to Buffalo NY extending from 5NM off shoreline to US-
Canadian border-Maumee Bay to Reno Beach OH-
Reno Beach to The Islands OH-The Islands to Vermilion OH-
Vermilion to Avon Point OH-Avon Point to Willowick OH-
Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH-
Conneaut OH to Ripley NY-
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
Vermilion to Avon Point OH beyond 5 nm off shoreline to US-
Canadian border-
Avon Point to Willowick OH beyond 5 nm off shoreline to US-
Canadian border-Willowick to Geneva-on-the-
Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the-
Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-
326 AM EDT Wed Aug 11 2021

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...Today and tonight.

Some thunderstorms are moving across the region this morning and may
produce strong to severe wind gusts. An additional round of stronger
thunderstorms may occur overnight.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Scattered thunderstorms are expected Thursday and Friday. There is
some potential for these storms to become strong to severe,
especially during the afternoon hours each of these days. Damaging
winds will be the primary weather hazard. Heavy rainfall with these
thunderstorms may also lead to localized flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS while following all local, state,
and CDC guidelines.

In the hours before

Local storm report, Aug 11, 3:10 AM EDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
310 AM EDT WED AUG 11 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0248 AM     MARINE TSTM WIND 1 W HARBOR VIEW         41.69N 83.47W
08/11/2021  M49 MPH          LUCAS              OH   C-MAN STATION

            C-MAN STATION THRO1 TOLEDO, OH.

&&

SEFCOVIC
Local storm report, Aug 11, 3:29 AM EDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
329 AM EDT WED AUG 11 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 AM     MARINE TSTM WIND 9 ENE OREGON            41.70N 83.26W
08/11/2021  M56 MPH          LEZ142             OH   C-MAN STATION

            C-MAN STATION TWCO1 8 ENE OREGON.

&&

SEFCOVIC
Special weather statement, Aug 11, 4:03 AM EDT, 1 hour 26 minutes before
Special Weather Statement
National Weather Service Cleveland OH
403 AM EDT Wed Aug 11 2021

OHZ012-014-089-110845-
Lake OH-Ashtabula Lakeshore OH-Ashtabula Inland OH-
403 AM EDT Wed Aug 11 2021

...A strong thunderstorm will impact portions of northern Lake and
northern Ashtabula Counties through 445 AM EDT...

At 402 AM EDT, Doppler radar was tracking a strong thunderstorm over
Fairport Harbor, moving northeast at 50 mph.

HAZARD...Wind gusts up to 45 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Painesville, Ashtabula, Conneaut, Fairport Harbor,
Geneva-On-The-Lake, Mentor, Geneva, Madison, North Kingsville, Perry,
Mentor-On-The-Lake, Austinburg, Kingsville, North Perry, Kirtland
Hills, Grand River, Edgewood, Plymouth Center, North Madison and
Kelloggsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4183 8053 4171 8104 4172 8110 4170 8110
      4164 8135 4172 8138 4176 8129 4176 8124
      4185 8104 4187 8090 4191 8080 4192 8072
      4195 8062
TIME...MOT...LOC 0802Z 242DEG 41KT 4175 8124

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

26
Local storm report, Aug 11, 4:08 AM EDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
408 AM EDT WED AUG 11 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 AM     MARINE TSTM WIND 19 NNW VERMILION        41.68N 82.40W
08/11/2021  M45 MPH          LEZ164             OH   BUOY

            BUOY 45005 16 NW LORAIN.

&&

SEFCOVIC
Special weather statement, Aug 11, 4:53 AM EDT, 36 minutes before
Special Weather Statement
National Weather Service Cleveland OH
453 AM EDT Wed Aug 11 2021

PAZ001>003-110915-
Northern Erie PA-Southern Erie PA-Crawford PA-
453 AM EDT Wed Aug 11 2021

...Strong thunderstorms will impact portions of Erie and northeastern
Crawford Counties through 515 AM EDT...

At 451 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Northwest Harborcreek to near
Lincolnville. Movement was east at 40 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Erie, Corry, North East, Union City, Waterford, Wattsburg, Riceville,
Northwest Harborcreek, Lincolnville, Canadohta Lake, Harborcreek,
Lawrence Park, Wesleyville, Mill Village, Spartansburg, Elgin and
Northwest Harborcr.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4220 7976 4201 7976 4200 7975 4200 7962
      4199 7961 4173 7962 4173 8003 4213 8012
      4215 8005 4220 7994 4227 7977
TIME...MOT...LOC 0851Z 249DEG 33KT 4220 7996 4174 7990

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

26
Special weather statement, Aug 11, 5:29 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Cleveland OH
529 AM EDT Wed Aug 11 2021

PAZ001-002-111015-
Northern Erie PA-Southern Erie PA-
529 AM EDT Wed Aug 11 2021

...A strong thunderstorm will impact portions of eastern Erie County
through 615 AM EDT...

At 529 AM EDT, Doppler radar was tracking a strong thunderstorm near
Findley Lake, or 13 miles east of Erie, moving northeast at 30 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Erie, Corry, North East, Union City, Waterford, Wattsburg, Northwest
Harborcreek, Harborcreek, Lawrence Park, Wesleyville, Mill Village,
Elgin and Northwest Harborcr.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4201 7976 4200 7975 4200 7962 4199 7961
      4186 7961 4185 7998 4215 8007 4217 8001
      4221 7994 4224 7982 4227 7977
TIME...MOT...LOC 0929Z 244DEG 26KT 4209 7983

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

26

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 11, 2:04 AM EDTSpecial Weather StatementCLEHancock, Lucas, Wood, Wyandot41 min
Aug 11, 2:26 AM EDTSpecial Marine WarningCLE80 min
Aug 11, 2:40 AM EDTSevere Thunderstorm WarningCLELucas, Ottawa, Sandusky, Wood65 min
Aug 11, 2:50 AM EDTSevere Thunderstorm WarningCLEErie, Ottawa, Sandusky, Seneca55 min
Aug 11, 3:03 AM EDTHeat AdvisoryCLEErie, Hancock, Lucas, Ottawa, Sandusky, Seneca and 1 more12 hr
Aug 11, 3:36 AM EDTSpecial Marine WarningCLE54 min
Aug 11, 4:03 AM EDTSpecial Weather StatementCLEAshtabula, Lake42 min
Aug 11, 4:23 AM EDTSpecial Marine WarningCLE67 min
Aug 11, 5:08 AM EDTSpecial Marine WarningCLE50 min
Aug 11, 7:53 AM EDTSpecial Weather StatementCLEWood52 min
Aug 11, 8:09 AM EDTSpecial Weather StatementCLEHancock51 min
Aug 11, 8:29 AM EDTSevere Thunderstorm WarningCLECrawford, Hancock, Seneca, Wyandot46 min
Aug 11, 8:40 AM EDTSpecial Weather StatementCLEErie, Sandusky50 min
Aug 11, 8:41 AM EDTSpecial Marine WarningCLE78 min
Aug 11, 8:58 AM EDTSevere Thunderstorm WarningCLECrawford, Huron, Richland, Seneca62 min
Aug 11, 9:14 AM EDTSevere Thunderstorm WarningCLEErie, Huron, Lorain61 min
Aug 11, 9:30 AM EDTSpecial Weather StatementCLECrawford, Richland45 min
Aug 11, 9:44 AM EDTSpecial Weather StatementCLEMedina46 min
Aug 11, 10:13 AM EDTSpecial Weather StatementCLEPortage, Summit62 min
Aug 11, 10:20 AM EDTSpecial Weather StatementCLEStark, Wayne40 min
Aug 11, 10:53 AM EDTSpecial Weather StatementCLEMahoning67 min
Aug 11, 10:56 AM EDTSevere Thunderstorm WarningCLEMahoning, Portage, Stark64 min
Aug 11, 11:02 AM EDTSpecial Weather StatementCLETrumbull43 min
Aug 11, 11:45 AM EDTSpecial Weather StatementCLETrumbull15 min
Aug 11, 2:48 PM EDTSevere Thunderstorm WarningCLEHancock, Lucas, Wood57 min
Aug 11, 3:15 PM EDTSpecial Marine WarningCLE90 min
Aug 11, 3:35 PM EDTSevere Thunderstorm Warning Considerable damage threatCLECrawford, Hancock, Marion, Seneca, Wyandot55 min
Aug 11, 3:37 PM EDTSevere Thunderstorm WarningCLELucas, Ottawa, Sandusky, Wood53 min
Aug 11, 3:53 PM EDTSevere Thunderstorm WarningCLEErie, Ottawa52 min
Aug 11, 4:08 PM EDTSpecial Marine WarningCLE2 hr
Aug 11, 4:14 PM EDTSevere Thunderstorm Warning Considerable damage threatCLECrawford, Erie, Huron, Richland, Seneca61 min
Aug 11, 4:20 PM EDTSpecial Weather StatementCLEMorrow55 min
Aug 11, 4:30 PM EDTSevere Thunderstorm WarningCLEAshland, Crawford, Knox, Marion, Morrow, Richland60 min
Aug 11, 4:39 PM EDTSevere Thunderstorm Warning Considerable damage threatCLEAshland, Cuyahoga, Erie, Huron, Lorain, Medina66 min
Aug 11, 4:44 PM EDTSevere Thunderstorm WarningCLEAshland, Morrow, Richland61 min
Aug 11, 4:45 PM EDTSpecial Marine WarningCLE12 min
Aug 11, 5:15 PM EDTSevere Thunderstorm WarningCLEAshland, Holmes, Knox, Wayne60 min
Aug 11, 5:17 PM EDTSevere Thunderstorm Warning Considerable damage threatCLECuyahoga, Geauga, Lake, Portage, Summit58 min
Aug 11, 5:29 PM EDTSevere Thunderstorm WarningCLEAshland, Knox30 min
Aug 11, 5:36 PM EDTSevere Thunderstorm Warning Considerable damage threatCLEMahoning, Medina, Portage, Stark, Summit, Wayne69 min
Aug 11, 5:41 PM EDTSevere Thunderstorm Warning Considerable damage threatCLEAshtabula, Geauga, Lake, Portage, Trumbull79 min
Aug 11, 5:46 PM EDTSpecial Marine WarningCLE86 min
Aug 11, 5:47 PM EDTAreal Flood AdvisoryCLECuyahoga, Summit3 hr
Aug 11, 6:09 PM EDTSevere Thunderstorm Warning Considerable damage threatCLEAshtabula75 min
Aug 11, 6:12 PM EDTSevere Thunderstorm Warning Considerable damage threatCLEMahoning, Portage, Trumbull69 min
Aug 11, 4:53 AM EDTSpecial Weather StatementCLEErie22 min
Aug 11, 11:38 AM EDTSpecial Weather StatementCLECrawford52 min

Nearby

Special Weather Statements in Pennsylvania, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.